Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 6, 2022, 2:40 PM EDT for Chatham County, Orange County, North Carolina. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 2:40 PM EDT (18:40 UTC)
- Expired
- May 6, 2022, 3:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chatham County, NC, Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 61 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 3:09 PM EDT | HAIL 0.75 | Pittsboro, NC | EMERGENCY MANAGEMENT ESTIMATED PENNY SIZED HAIL IN PITTSBORO NEAR NC-87. TIME ESTIMATED BY RADAR. |
| May 6, 3:21 PM EDT | TSTM WND DMG | 1 Wsw Fearrington, NC | TREES REPORTED DOWN NEAR PITTSBORO, NC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:32 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819
WUUS52 KRAH 061840
SVRRAH
NCC037-135-061930-
/O.NEW.KRAH.SV.W.0049.220506T1840Z-220506T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
240 PM EDT Fri May 6 2022
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southwestern Orange County in central North Carolina...
Central Chatham County in central North Carolina...
* Until 330 PM EDT.
* At 239 PM EDT, a severe thunderstorm was located near Goldston, or
7 miles southeast of Siler City, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chapel Hill, Pittsboro, Carrboro, Goldston, Jordan Lake, Crosswinds
Boating Center, Jordan Lake State Rec Area, Bynum, Seaforth Boat
Dock and Crosswinds Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
&&
LAT...LON 3592 7901 3586 7902 3587 7896 3582 7891
3579 7893 3576 7894 3554 7939 3562 7951
3585 7929 3584 7924 3585 7924 3586 7925
3588 7925 3600 7909
TIME...MOT...LOC 1839Z 230DEG 29KT 3565 7938
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JD2 follow-up statements
577
WWUS52 KRAH 061901
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
301 PM EDT Fri May 6 2022
NCC037-135-061930-
/O.CON.KRAH.SV.W.0049.000000T0000Z-220506T1930Z/
Orange NC-Chatham NC-
301 PM EDT Fri May 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHWESTERN ORANGE AND NORTHEASTERN CHATHAM COUNTIES...
At 300 PM EDT, a severe thunderstorm was located near Pittsboro,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chapel Hill, Pittsboro, Carrboro, Jordan Lake, Crosswinds Boating
Center, Jordan Lake State Rec Area, Bynum, Seaforth Boat Dock,
Crosswinds Campground and Fearrington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3592 7901 3586 7902 3587 7896 3582 7891
3579 7893 3576 7894 3560 7927 3572 7937
3585 7929 3584 7924 3585 7924 3586 7925
3588 7925 3600 7909
TIME...MOT...LOC 1900Z 231DEG 39KT 3574 7922
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JD559
WWUS52 KRAH 061931
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
331 PM EDT Fri May 6 2022
NCC037-135-061939-
/O.EXP.KRAH.SV.W.0049.000000T0000Z-220506T1930Z/
Orange NC-Chatham NC-
331 PM EDT Fri May 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE AND
NORTHEASTERN CHATHAM COUNTIES WILL EXPIRE AT 330 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
Remember, a Severe Thunderstorm Warning still remains in effect for
Southeastern Orange and Eastern Chatham counties until 415 PM.
LAT...LON 3592 7901 3586 7902 3587 7896 3582 7891
3579 7893 3576 7894 3560 7927 3572 7937
3585 7929 3584 7924 3585 7924 3586 7925
3588 7925 3600 7909
TIME...MOT...LOC 1929Z 230DEG 29KT 3588 7901
$$
JDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:56 AM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, May 6, 10:56 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 1056 AM EDT Fri May 6 2022 .SYNOPSIS... A warm front and developing area of low pressure will retreat north across NC and into Southside VA from late morning through early this evening. A trailing cold front will move east across the Carolinas tonight. The low pressure and a reinforcing cold front from the north will then wobble from central VA southeast across eastern NC and offshore through Saturday. && .NEAR TERM /THROUGH TONIGHT/... As of 1056 AM Friday... Review of the latest observational data and model suites still supports a multi-round, multi-severe threat across central NC between 1-10 pm. An upper level disturbance/impulse is driving some scattered elevated showers and storms over the nrn NC Piedmont. These storms will exit off to the NE over the next few hours. In the meantime, widespread status, with an embedded area of fog over the western Piedmont will be slow to lift until the passage of the warm front, which is currently in the process of retreating north along the SC/NC border. Expect a late morning/midday lull, followed by an abrupt uptick in convection, mainly across the northern half of central NC(Highway 64 north), between 1-3 pm as the upstream convective band, currently crossing the NC mtns and upstate SC, begins to interact and override the warm front. Amidst moderate to strong destablization(2000-3000 J/Kg), shear and helicity parameters will be supportive of a threat for discrete supercells capable of producing damaging winds, hail and tornadoes. This activity should largely be anchored to the warm front, with the front and storms gradually lifting NE into southern/southeaster VA between 5 to 6 pm. During this time, a substantial mid-level dry pocket will greatly limit convective initiation and destabilization as BL dewpoints mix out into the mid/upper 50s. The leading edge of the upper trough//closed low dynamics and attendant surface front into the area NC will bring second round of severe storms to all of central NC as it crosses west-east through the area between 6 to 10 pm. Models have actually trended away from pushing an organized line segment through central NC. Now they suggest more in the way of convective clusters moving through the area. Given continued strong shear(45-50 kts effective shear), these storms will also pose a threat for damaging winds, hail, and even a tornado, especially near a possible meso/triple point low moving INVOF the western Piedmont. The severe threat should exit the area ~10 pm, with some lingering low end chance/ scattered shower activity overnight as the upper low builds in. -CBL Previous discussion: ...There is an Enhanced, Level 3 risk of severe thunderstorms across cntl NC this afternoon-evening... A potent mid/upper-level cyclone will wobble from the Ozarks region this morning to the cntl Appalachians by 12Z Sat. Strong, 80-100 meter 500 mb height falls and associated synoptic lift will overspread the srn mid Atlantic this afternoon and evening, when preceding swly mid-level flow will have strengthened to around 50 kts - with similar effective shear magnitudes. At the surface, a 1003 mb low also over the Ozarks this morning is forecast to deepen another 4-5 mb while tracking across the OH Valley, where it will occlude and yield to a triple point low forecast to develop across the Piedmont of the srn Mid Atlantic and reach the Chesapeake Bay vicinity by 12Z Sat. That triple point will develop along a warm front, one draped this morning from the srn Appalachians sewd across and offshore SC, which will retreat north across cntl NC from late morning through early-mid afternoon. A katafront and associated outflow from convection over the Deep South will then spread east across the Carolinas late this afternoon through this evening, followed by the passage of a synoptic cold front trailing the low now over the Ozarks, overnight. Widespread low stratus and areas of advection fog to the north of the aforementioned warm front will erode from its srn edge over SC and wrn NC with the warm frontal retreat today, with associated strong diurnal heating through the 80s, and to around 90 F in the Sandhills and srn Coastal Plain. Backed surface flow and moisture pooling, and associated maximized boundary layer RH (low LCLs), BL- based instability, and low-level shear will result along that retreating warm front; and this is where the greatest potential for supercells and accompanying all severe hazards --including the potential for a strong tornado-- will exist roughly between 18Z and 22-23Z. In the warm sector to the south, a pocket of dry air now evident at 925 mb in RAP analysis data from the wrn FL peninsula nwd into sern GA, will spread nne across the Carolinas and likely cause surface/mixed layer dewpoints to "mix out" into the mid 50s to around 60 F, with an associated instability minimum that may preclude the development of any open warm sector convection this afternoon. As such, there may be a relative lull between the initial (probably supercellular) storms along the warm front and a separate band of katafrontal showers and storms and outflow that will likely move west to east across central NC between 22Z-03Z Sat. Strong- severe surface wind gusts will pose the primary risk from that band of storms, particularly if surface dewpoints indeed mix out as forecast in the warm sector and promote strong diabatic cooling/cold pool development along their leading edge. However, shear profiles will still be strong and favorably-oriented to the outflow to support a continued, conditional risk of supercells, and nocturnal dewpoint recovery this evening may allow instability to increase immediately preceding the band as it moves east. While the bulk of the convection will move east and out of cntl NC by mid-late evening, continued lift ahead of the mid/upper cyclone and pockets of weak instability beneath cooling temperatures aloft will support a chance of a shower or storm throughout the night, with the relative best chance across the nw Piedmont toward morning. Otherwise, low temperatures behind the synoptic cold front will cool into the upr 50s west to low-mid 60s east, with variably cloudy skies. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 310 AM Friday... While the upper low swings through the mid-Atlantic Sat and Sat night, the occluded surface low over WV/OH will slide southeast through the mtns and absorb back into the area of low pressure over the Carolina coast. The cold front associated with the leading low will push through the area on Sat, while the better CAA will follow the trailing low Sat night as cool high pressure is finally able to ridge into central NC on the west side of the low as it shifts offshore. Additional showers and storms are possible as the upper low moves through the region, though the severe threat will be limited, with just a outlook for general thunder from the SPC. Winds will be southwesterly to westerly early, becoming northerly to northeasterly in the wake of the front as the low shifts eastward Sat night. Breezy conditions should persist though Sat night given the strong CAA and tight pressure gradient over the area. Have further lowered temperatures, with highs ranging from around 70 degrees NW to mid 70s SE and lows in the mid 40s to low 50s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 320 AM Friday... The upper low will move east over the Atlantic Sun/Sun night as the sub-tropical ridge builds through the MS Valley. The closed upper low will sit off the NC coast Mon and Tue, drifting westward and southwestward Wed and Thu. Meanwhile, the nearly stationary sub- tropical ridge to the west will ridge northeastward from TX to the Great Lakes through mid-week. Central NC will remain situated between the two features. At the surface, central NC will be under the influence of cool high pressure ridging southwestward into the area to the west of the offshore low. The low will meander off the NC Coast before migrating southwestward to off the Southeast US coast mid-week and pushing the ridge north and west in the process. The ridge should keep central NC relatively cool and dry through Tue night, with increasing chances for rain Wed/Thu. Sunday will be the coolest day, with highs in the mid 50s NE to mid 60s SW. Lows Sun night in the mid 40s expected. Temperatures should moderate through mid-week, but remain below average through at least Wed/Wed night. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... As of 800 AM Friday... LIFR-MVFR stratus and fog, lowest over the srn and wrn NC Piedmont, will erode from its swrn edge over SC and wrn NC and disperse to VFR with the ssw to nne retreat of a warm front across cntl NC from late morning through early-mid afternoon. The passage of the warm front, lifting to VFR, and onset of strong diurnal heating and boundary layer mixing, will also cause initially light sely surface winds this morning to veer to sly, increase, and become gusty between 15- 25 kts. While a few (elevated) showers will pass in the vicinity of INT/GSO this morning, the likelihood of scattered supercellular/severe storms will increase as the warm front lifts north, especially near and northeast of the Piedmont sites and RWI, between 18-23Z. There may then be a relative lull in convection between those initial storms and a separate band of showers and storms with strong surface wind gusts that will move west to east across central NC between 22Z- 03Z Sat. Outlook: A few showers and storms may linger or redevelop later tonight through Saturday, as a mid/upper-level low and accompanying surface low cross the region. A cold front will then move sse across NC with following cool and moist nnely flow and widespread IFR-MVFR ceilings Sat night-Sun. Occasional MVFR ceilings may then linger over ern NC, including into the RWI and FAY vicinity, through early to mid next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...CBL/MWS SHORT TERM...KC LONG TERM...KC AVIATION...MWS
Hazardous weather outlook, May 6, 2:32 PM EDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 232 PM EDT Fri May 6 2022 NCZ007>011-021>028-038>043-073>078-083>086-088-089-071845- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 232 PM EDT Fri May 6 2022 ...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, May 6, 1:57 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
157 PM EDT Fri May 6 2022
NCZ075-084>086-061830-
Scotland NC-Richmond NC-Hoke NC-Moore NC-
157 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of south central Moore,
northern Scotland, southeastern Richmond and west central Hoke
Counties through 230 PM EDT...
At 157 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Hamlet, or 9 miles northwest of Laurinburg, moving
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hoffman, Pinebluff, Camp Mackall, Laurel Hill and Sandhills Game
Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3477 7957 3486 7968 3513 7953 3502 7926
TIME...MOT...LOC 1757Z 229DEG 21KT 3486 7958
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KrenSpecial weather statement, May 6, 2:21 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
221 PM EDT Fri May 6 2022
NCZ078-061845-
Wayne NC-
221 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of southeastern Wayne
County through 245 PM EDT...
At 221 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mount Olive, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Mar-Mac, Brogden, Elroy and
Cliffs Of The Neuse State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3517 7795 3516 7796 3517 7797 3518 7799
3519 7802 3519 7804 3518 7807 3518 7813
3520 7816 3521 7817 3541 7803 3534 7783
TIME...MOT...LOC 1821Z 216DEG 22KT 3521 7803
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KrenThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:57 PM EDT | Special Weather Statement | RAH | Scotland | 33 min |
| May 6, 2:21 PM EDT | Special Weather Statement | RAH | Wayne | 24 min |
| May 6, 2:24 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 39 min |
| May 6, 2:54 PM EDT | Special Weather Statement | RAH | Lee, Moore | 51 min |
| May 6, 3:07 PM EDT | Special Weather Statement | RAH | Davidson | 38 min |
| May 6, 3:09 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 51 min |
| May 6, 3:10 PM EDT | Special Weather Statement | RAH | Edgecombe | 50 min |
| May 6, 3:14 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 46 min |
| May 6, 3:19 PM EDT | Tornado Warning | RAH | Forsyth | 26 min |
| May 6, 3:25 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Lee, Orange, Wake | 50 min |
| May 6, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 50 min |
| May 6, 4:02 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake | 43 min |
| May 6, 4:04 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash, Wilson | 41 min |
| May 6, 4:23 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 37 min |
| May 6, 4:36 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 39 min |
| May 6, 4:44 PM EDT | Special Weather Statement | RAH | Franklin | 61 min |
| May 6, 4:47 PM EDT | Special Weather Statement | RAH | Alamance | 28 min |
| May 6, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Orange, Person | 43 min |
| May 6, 5:12 PM EDT | Tornado Warning | RAH | Person | 33 min |
| May 6, 5:13 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 31 min |
| May 6, 5:18 PM EDT | Tornado Warning | RAH | Durham, Orange, Person | 42 min |
| May 6, 5:46 PM EDT | Special Weather Statement | RAH | Halifax | 59 min |
| May 6, 5:50 PM EDT | Special Weather Statement | RAH | Edgecombe | 40 min |
| May 6, 5:58 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Vance | 26 min |
| May 6, 6:06 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 39 min |
| May 6, 6:27 PM EDT | Tornado Warning | RAH | Forsyth | 33 min |
| May 6, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 39 min |
| May 6, 6:45 PM EDT | Tornado Warning | RAH | Forsyth | 19 min |
| May 6, 6:49 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 41 min |
| May 6, 6:50 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond, Scotland, Stanly | 40 min |
| May 6, 6:53 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 52 min |
| May 6, 7:03 PM EDT | Special Weather Statement | RAH | Warren | 27 min |
| May 6, 7:21 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 54 min |
| May 6, 7:21 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 39 min |
| May 6, 7:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Johnston, Lee, Wake | 50 min |
| May 6, 7:57 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 33 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.